Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 10, 2015, 8:30 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:30 PM CDT (01:30 UTC)
- Expired
- May 11, 2015, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 13 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:24 PM CDT | FLASH FLOOD | 10 W Spiro, OK | STATE HIGHWAY 9 FLOODED AT THE HASKEL / LE FLORE COUNTY LINE. |
| May 10, 10:31 PM CDT | FLASH FLOOD | Poteau, OK | NUMEROUS COUNTY ROADS FLOODED AROUND LE FLORE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
286
WGUS54 KTSA 110130
FFWTSA
ARC033-047-131-OKC061-079-135-110730-
/O.NEW.KTSA.FF.W.0032.150511T0130Z-150511T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 230 AM CDT MONDAY
* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE WARNED AREA. 1
TO 3 INCHES OF ADDITIONAL RAINFALL IS EXPECTED ACROSS THE WARNED
AREA. FOR AREAS THAT HAVE ALREADY RECEIVED UP TO 5 INCHES OF
RAINFALL IN THE LAST 24 HOURS...THIS IS A LIFE THREATENING
SITUATION.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CEDARVILLE...CHARLESTON...FORT SMITH...MOUNTAINBURG...NATURAL
DAM...OZARK...POTEAU...SALLISAW...VAN BUREN...ALMA...ALTUS...
ARKOMA...BARLING...BIG CEDAR...BLOOMER...BOKOSHE...BONANZA...
BRANCH...BRUSHY...BRUSHY LAKE STATE PARK...BURNVILLE...CAMERON...
CASS...CHESTER...DENNING...DYER...EXCELSIOR...FERN...FIGURE FIVE
AND FORT CHAFFEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3507 9423 3496 9424 3492 9444
3454 9446 3451 9459 3545 9506 3546 9505
3555 9513 3560 9513 3573 9369
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:50 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 10, 6:50 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SUN MAY 10 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AND ASSOCIATED
LOWER CEILINGS AND VISIBILITIES WILL CONTINUE IN ADVANCE OF A
COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING
AND OVERNIGHT. ONCE THE FRONT PASSES...WINDS WILL SHIFT TO THE
NORTH TO NORTHWEST AND VFR CONDITIONS WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 327 PM CDT SUN MAY 10 2015/
DISCUSSION...
AIR-MASS CONTINUES TO SLOWLY DESTABILIZE BEHIND DEPARTING MCS FROM
THIS MORNING. SIGNIFICANT/MAJOR FLOODING ONGOING AND THIS WILL
LIKELY CONTINUE INTO THE OVERNIGHT HOURS AS CONVECTION SPREADS
INTO SOUTHEAST OKLAHOMA FROM THE SOUTH WITH ADDITIONAL THUNDERSTORMS
DEVELOPING ALONG APPROACHING FRONT.
MARGINAL SURFACE BASED INSTABILITY WILL LIMIT A MORE WIDESPREAD
SEVERE EVENT...HOWEVER AREA WILL CONTINUE TO SEE A LIMITED THREAT
FOR HAIL/DAMAGING WINDS. IN ADDITION...WIND FIELDS WILL REMAIN
STRONG ENOUGH TO SUPPORT AN ISOLATED TORNADO THREAT THROUGH THE
EVENING HOURS. STORMS WILL LIKELY BEGIN TO SHIFT EAST OF THE AREA
LATE TONIGHT INTO MONDAY MORNING...HOWEVER AREAL FLOODING AND
ESPECIALLY RIVER FLOODING WILL CONTINUE.
BRIEF BREAK IN THE ACTIVE WEATHER EXPECTED MON/TUE BEHIND THE
FRONT AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER
UPPER DISTURBANCE WILL MOVE OUT OF THE DESERT SOUTHWEST ON WEDNESDAY
WITH ELEVATED SHOWERS/THUNDERSTORMS SPREADING BACK ACROSS MUCH OF
EASTERN OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS. LINGERING
PRECIP CHANCES WILL CONTINUE INTO NEXT WEEKEND AS SEVERAL WEAK
UPPER WAVES TRAVERSE THE AREA IN STRONGER SOUTHWEST FLOW ALOFT.
SHORT TERM...SOUTHEAST OKLAHOMA COUNTIES...SOUTH OF INTERSTATE 40
WILL BE ADDED TO TORNADO WATCH 157...WHICH IS IN EFFECT THROUGH
900 PM. THE REMAINDER OF TORNADO WATCH 154 WILL BE CANCELED
SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...05Hazardous weather outlook, May 10, 5:18 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SUN MAY 10 2015
...LIFE THREATENING FLASH FLOODING AND SEVERE WEATHER TO CONTINUE
THIS AFTERNOON INTO TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS MAY INCREASE IN INTENSITY THIS EVENING AND WILL POSE A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL
ALSO BE POSSIBLE. THUNDERSTORMS ARE ALSO FORMING ALONG A COLD
FRONT ENTERING NORTHEAST OKLAHOMA...AND A FEW OF THESE STORMS MAY
BECOME SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT IN THIS AREA.
THE MOST SIGNIFICANT CONCERN WILL BE LIFE THREATENING FLASH
FLOODING THAT IS EXPECTED TO CONTINUE AS THUNDERSTORMS WITH HEAVY
RAINFALL PERSIST ALONG AND AHEAD OF THE SLOW MOVING COLD FRONT
THROUGH TONIGHT. THE WORST FLOODING WILL OCCUR IN AREAS THAT HAVE
ALREADY SEEN 8 TO 10 INCHES OF RAINFALL OVER THE PAST FEW DAYS.
AN ADDITIONAL 2 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT WITH
LOCALLY HIGHER AMOUNTS WHERE STORMS MOVE ACROSS THE SAME AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PART OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTH. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REST OF THE WORK WEEK AND
INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 10, 3:08 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM TSTM WND DMG MCALESTER 34.93N 95.77W
05/10/2015 PITTSBURG OK PUBLIC
EXTENSIVE TREE DAMAGE FROM THUNDERSTORM WINDS. SOCIAL
MEDIA REPORT WITH PICTURES.
&&
SFPSpecial weather statement, May 10, 4:10 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN MAY 10 2015
OKZ073-102145-
PITTSBURG OK-
410 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 410 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF ASHLAND TO 24 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...KIOWA...PITTSBURG...ASHLAND...
SAVANNA...HAYWOOD AND ARPELAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
3486 9610 3488 9609 3516 9582 3459 9581
3458 9582 3459 9588
TIME...MOT...LOC 2110Z 224DEG 36KT 3472 9615 3444 9617Local storm report, May 10, 7:31 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM TSTM WND DMG 6 S WILBURTON 34.83N 95.31W
05/10/2015 LATIMER OK PUBLIC
TREE DAMAGE. LARGE LIMBS BROKEN. NEAR INTERSECTION OF
HIGHWAY 1 AND HIGHWAY 2.
0938 AM TSTM WND DMG WILBURTON 34.92N 95.31W
05/10/2015 LATIMER OK LAW ENFORCEMENT
NUMEROUS TREES AND SOME POWER LINES DOWNED IN WILBURTON.
AT LEAST ONE POWER POLE WAS LEANING SIGNIFICANTLY.
0945 AM TSTM WND DMG 1 W KINTA 35.12N 95.26W
05/10/2015 HASKELL OK EMERGENCY MNGR
TREES AND POWER POLES DOWN.
1100 AM FLASH FLOOD EUFAULA 35.29N 95.58W
05/10/2015 MCINTOSH OK PUBLIC
RECREATIONAL AREA FLOODED IN EUFAULA. SOCIAL MEDIA. IMAGE
SHOWED BASEBALL FIELD AND SURROUNDING AREA UNDER UP TO A
FOOT OF WATER.
0400 PM FLASH FLOOD MULBERRY 35.50N 94.05W
05/10/2015 CRAWFORD AR PUBLIC
MULBERRY RIVER OUT OF ITS BANKS. NEAR SILVER BRIDGE. VIA
SOCIAL MEDIA.
0710 PM HAIL 6 W OCTAVIA 34.53N 94.81W
05/10/2015 E1.00 INCH LE FLORE OK PUBLIC
PENNY TO QUARTER SIZE HAIL
&&
SAALocal storm report, May 10, 7:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO S DAMON 34.85N 95.31W
05/10/2015 LATIMER OK BROADCAST MEDIA
REPORTED TORNADO DAMAGE CROSSING HIGHWAY 2...NEAR
INTERSECTION WITH HIGHWAY 1...SOUTH OF DAMON. LOCATION
ESTIMATED. LARGE TREES BLOWN DOWN. WIDTH OF DAMAGE ABOUT
50 YARDS AT THE HIGHWAY.
&&
SAASpecial weather statement, May 10, 8:28 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SUN MAY 10 2015
OKZ049-053-073-075-110215-
CHOCTAW OK-LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
828 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW...SOUTHERN PITTSBURG...WESTERN PUSHMATAHA
AND SOUTHWESTERN LATIMER
AT 828 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF PITTSBURG TO 13 MILES WEST OF
MOYERS TO 30 MILES WEST OF KELLOND...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HIGGINS...
GOWEN...KIOWA...PITTSBURG...BLANCO...HARTSHORNE...HAILEYVILLE...
ANTLERS...CLAYTON...MOYERS...FINLEY...KOSOMA...SNOW...STANLEY...
KELLOND...EUBANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3414 9596 3415 9598 3416 9598 3417 9578
3450 9579 3451 9568 3459 9568 3459 9588
3467 9589 3468 9596 3471 9596 3495 9536
3454 9529 3419 9556 3410 9594
TIME...MOT...LOC 0128Z 246DEG 40KT 3466 9585 3438 9584
3413 9609The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| May 10, 7:21 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 39 min |
| May 10, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| May 10, 7:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 20 min |
| May 10, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 46 min |
| May 10, 8:21 PM CDT | Tornado Warning | TSA | LeFlore | 39 min |
| May 10, 8:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| May 10, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 52 min |
| May 10, 9:07 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 10, 11:55 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| May 11, 2:28 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 11, 4:20 AM CDT | River Flood Warning | TSA | Sequoyah | 28 hr |
| May 11, 1:51 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 24 hr |
| May 10, 9:08 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 37 min |
| May 10, 9:24 PM CDT | Special Weather Statement | TSA | Franklin | 36 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.